Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 124, NWS Mobile, AL

July 11, 2014Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jul 11, 2014, 5:34 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 5:34 PM CDT (22:34 UTC)
Expired
Jul 11, 2014, 6:15 PM CDT
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Santa Rosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS54 KMOB 112234
SVRMOB
FLC033-113-112315-
/O.NEW.KMOB.SV.W.0124.140711T2234Z-140711T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  SOUTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 615 PM CDT

* AT 529 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 3 MILES
  NORTHWEST OF PACE...OR 4 MILES NORTHWEST OF FLORIDATOWN...AND
  MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          TIGER POINT...
  PEA RIDGE...          MULAT...              FLORIDATOWN...
  PACE...               ORIOLE BEACH...       GULF BREEZE...
  WEST PENSACOLA...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 9 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

&&

LAT...LON 3034 8729 3070 8730 3072 8709 3048 8704
      3043 8709 3041 8703 3038 8702 3034 8719
      3036 8721 3041 8709 3044 8711 3051 8710
      3057 8716 3053 8718 3049 8714 3043 8717
      3038 8726 3034 8727
TIME...MOT...LOC 2234Z 355DEG 20KT 3061 8718

$$
2 follow-up statements
823 
WWUS54 KMOB 112248
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
548 PM CDT FRI JUL 11 2014

FLC033-113-112315-
/O.CON.KMOB.SV.W.0124.000000T0000Z-140711T2315Z/
SANTA ROSA FL-ESCAMBIA FL-
548 PM CDT FRI JUL 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL ESCAMBIA AND WEST CENTRAL SANTA ROSA COUNTIES...

AT 546 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 3 MILES
NORTHEAST OF FERRY PASS...OR 3 MILES SOUTHWEST OF FLORIDATOWN...
MOVING SOUTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          PEA RIDGE...
  MULAT...              FLORIDATOWN...        PACE...
  FERRY PASS...         BRENT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 12 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3047 8715 3047 8725 3069 8729 3071 8709
      3050 8705 3050 8710 3051 8710 3057 8716
      3053 8718
TIME...MOT...LOC 2248Z 355DEG 20KT 3053 8717

$$
388 
WWUS54 KMOB 112308
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
608 PM CDT FRI JUL 11 2014

FLC033-113-112318-
/O.EXP.KMOB.SV.W.0124.000000T0000Z-140711T2315Z/
SANTA ROSA FL-ESCAMBIA FL-
608 PM CDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
EAST CENTRAL ESCAMBIA AND WEST CENTRAL SANTA ROSA COUNTIES...

AT 604 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR EAST CENTRAL 
ESCAMBIA AND WEST CENTRAL SANTA ROSA COUNTIES HAS WEAKENED TO BELOW 
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE AT 615 PM CDT.

LAT...LON 3047 8715 3047 8725 3069 8729 3071 8709
      3050 8705 3050 8710 3051 8710 3057 8716
      3053 8718
TIME...MOT...LOC 2308Z 355DEG 20KT 3042 8716

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:00 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 11, 4:00 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT FRI JUL 11 2014

.SHORT TERM [TONIGHT THROUGH SUNDAY]...A COMBINATION OF OUTFLOW
DRIVEN ACTIVITY THAT MOVED ACROSS THE FA FROM THE NORTHWEST AND
SCATTERED TSRA THAT POPPED OVER THE EASTERN HALF OF THE FA WILL
DECREASE AS THE ATMOSPHERE STABILIZES WITH THE PASSING PRECIP AND
SETTING SUN. DO EXPECT THE CURRENT OFFSHORE FLOW TO LIGHTEN AND WORK
WITH A LIGHT SOUTHWESTERLY FLOW OVER THE CENTRAL GULF TO FORM LATE
NIGHT/EARLY MORNING TSRA. THIS ACTIVITY WILL MOVE INLAND WITH THE
GULF BREEZE IN THE LATE MORNING AND AFTERNOON. ALSO HAVE SOME
APPROACHING SHORTWAVE ENERGY HELPING FRIDAY...SO POPS AT OR ABOVE
SEASONAL...WITH TEMPS AROUND SEASONAL. /16

THE AFTERNOON WET MICROBURST RISK REMAINS MODERATE.

A MID LEVEL RIDGE AXIS WILL STRETCH FROM THE ROCKY MOUNTAINS AND
SOUTHERN PLAINS TO THE GULF COAST STATES SATURDAY NIGHT AND SUNDAY.
A TYPICAL DIURNAL CONVECTIVE PATTERN WILL CONTINUE DURING THIS TIME
FRAME AS MOISTURE AND INSTABILITY BECOME FOCUSED OVER THE OFFSHORE
WATERS SATURDAY NIGHT...BEFORE ADVANCING INLAND ALONG THE SEABREEZE
DURING THE DAY SUNDAY. WE WILL KEEP ISOLATED MENTION OF SHOWERS AND
THUNDERSTORMS NEAR THE IMMEDIATE COAST AND OVER THE OFFSHORE WATERS
SATURDAY NIGHT FOLLOWED BY ISOLATED TO SCATTERED COVERAGE OF SHOWERS
AND STORMS OVER INLAND PORTIONS OF THE CWFA SUNDAY. A FEW STORMS
COULD OCCASIONALLY PULSE STRONG AGAIN SUNDAY GIVEN MLCAPE VALUES OF
1500-2000 J/KG. OTHERWISE...PARTLY SUNNY SKIES SHOULD PREVAIL WITH
HIGH TEMPERATURES SUNDAY VERY NEAR SEASONAL AVERAGES...NEAR 90 ALONG
THE COAST AND THE LOWER TO MID 90S INLAND. CONVECTION SHOULD DECREASE
IN COVERAGE AND BECOME FOCUSED FROM COASTAL AREAS TO THE OFFSHORE
WATERS AGAIN SUNDAY NIGHT. LOWS SUNDAY NIGHT WILL RANGE FROM AROUND
70 TO THE MID 70S. /21

.LONG TERM [MONDAY THROUGH FRIDAY]...A BROAD LONGWAVE TROUGH WILL
DEEPEN OVER THE GREAT LAKES REGION AND OHIO/TENNESSEE VALLEY REGIONS
EARLY NEXT WEEK...WITH THE BASE OF THIS FEATURE EXTENDING AS FAR
SOUTH AS THE CENTRAL GULF COAST REGION. TYPICAL ISOLATED TO
SCATTERED STORMS ARE EXPECTED AGAIN MONDAY...BUT SHOWERS AND
THUNDERSTORMS MAY BECOME MORE ENHANCED IN COVERAGE ACROSS THE
FORECAST AREA TUESDAY AND WEDNESDAY AS DEEP LAYER MOISTURE INCREASES
ALONG A WEAK FRONTAL BOUNDARY THAT WILL BE SAGGING SOUTHWARD INTO THE
VICINITY OF MS/AL/GA TUESDAY INTO WEDNESDAY. THE PREVIOUS FORECAST
LOOKED GOOD WITH POP COVERAGE BETWEEN 40-50 PERCENT ACROSS MUCH OF
THE REGION TUESDAY...WITH BETTER COVERAGE BECOMING FOCUSED OVER
SOUTHERN PORTIONS OF THE CWFA WEDNESDAY. A MOIST ZONAL FLOW PATTERN
SHOULD THEN PERSIST INTO THE LATTER PORTION OF THE WEEK...BRINGING
CONTINUED DAILY CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY.
TEMPERATURES MAY TREND DOWNWARD SLIGHTLY WEDNESDAY AND THURSDAY WITH
THE WEAK BOUNDARY IN THE VICINITY OF THE CWFA...BUT READINGS SHOULD
OTHERWISE NOT DEVIATE TOO FAR FROM SEASONAL AVERAGES. /21

&&

.AVIATION [18Z ISSUANCE] GENERAL VFR CONDITIONS EXPECTED AREA
WIDE...WITH DIPS TO LOW END MVFR/UPPER IFR LEVELS IN ISOLATED TO
SCATTERED SHRA/TSRA THIS AFTERNOON AND EVENING. /16

&&

.MARINE...AM EXPECTING A WEAK SYNOPTIC FLOW OVER THE NORTH-CENTRAL
GULF OF MEX INTO SUNDAY...WITH A MORE ORGANIZED ONSHORE FLOW THERE
AFTER AS A SURFACE RIDGE BUILDS WEST OVER THE NORTHERN GULF OF
MEXICO. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  94  72  91  73 /  20  30  20  30  20
PENSACOLA   75  91  75  90  75 /  20  30  20  30  20
DESTIN      78  87  76  89  77 /  20  40  20  30  20
EVERGREEN   72  96  71  93  71 /  20  30  20  30  10
WAYNESBORO  69  96  71  94  71 /  05  30  10  30  20
CAMDEN      71  95  70  94  71 /  10  30  10  20  10
CRESTVIEW   73  95  69  93  70 /  20  40  20  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/21
Hazardous weather outlook, Jul 11, 4:19 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CDT FRI JUL 11 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-120930-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
419 AM CDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE AREA TODAY
AND LINGER INTO THE EVENING HOURS. A FEW STRONG STORMS ARE POSSIBLE
WITH FREQUENT LIGHTNING AND STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP PRIMARILY DURING
THE AFTERNOON HOURS AND LINGER INTO THE EVENING. A FEW STRONG STORMS
ARE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH THURSDAY.

GMZ630>635-650-655-670-675-120930-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
419 AM CDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MARINE
AREA. THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE
STRONGER STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.

In the hours before

Special weather statement, Jul 11, 12:54 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1254 PM CDT FRI JUL 11 2014

ALZ063-111900-
LOWER MOBILE AL-
1254 PM CDT FRI JUL 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 200 PM CDT...

AT 1252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DAUPHIN ISLAND...OR 5 MILES SOUTHEAST OF CODEN. THIS STORM WAS NEARLY
STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  CENTRAL DAUPHIN ISLAND...                   CODEN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 11, 1:35 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
135 PM CDT FRI JUL 11 2014

MSZ078-111915-
STONE MS-
135 PM CDT FRI JUL 11 2014

...A STRONG THUNDERSTORM WILL AFFECT WESTERN STONE COUNTY IN
SOUTHEAST MISSISSIPPI...THROUGH 215 PM CDT...

AT 132 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF WIGGINS...OR 11 MILES WEST OF PERKINSTON...AND MOVING SOUTH AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERKINSTON...         MCHENRY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 11, 5:03 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
503 PM CDT FRI JUL 11 2014

ALZ052-061-MSZ076-079-112300-
WASHINGTON AL-GREENE MS-UPPER MOBILE AL-GEORGE MS-
503 PM CDT FRI JUL 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE AND
NORTHEASTERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN
WASHINGTON AND NORTHWESTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...
THROUGH 600 PM CDT...

AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF LEAKESVILLE...OR 14 MILES WEST OF GULFCREST...AND MOVING SOUTH AT
5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEAKESVILLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 11, 5:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 PM CDT FRI JUL 11 2014

FLZ002>004-112330-
INLAND SANTA ROSA FL-COASTAL ESCAMBIA FL-SANTA ROSA FL-
531 PM CDT FRI JUL 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND EASTERN
ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 630 PM CDT...

AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PACE...OR 5 MILES NORTH OF FLORIDATOWN...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          MIDWAY...
  PEA RIDGE...          MULAT...              FLORIDATOWN...
  PACE...               WEST PENSACOLA...     PENSACOLA...
  MYRTLE GROVE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 8 AND 25.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.